| Model Number |
MMT-523NAP |
| Medical Device Problem Codes |
Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unit was received with normal operating currents and passed self-test, unexpected restart error test and displacement test.No unexpected low battery, battery out limit or failed battery test alarms noted during testing.However, a test reservoir was installed and did not lock in place due to completely broken reservoir tube lip.Unable to perform the displacement test due to completely broken reservoir tube lip.Unit had missing reservoir tube o-ring, broken battery tube threads.(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump rejected new battery, crack by battery and reservoir area.No harm requiring medical intervention was reported.The device will be returned for analysis.